How long does boletero effects remain in the tear-trough area?

I was badly bruised on one side of my tear-troughs and after 2 weeks, the area is still quite yellow from the bruising. My gut feeling is that I am slightly over-filled as well, but at this point I do not want to have anything done to my face ever again, and do not want to take anything out with HA. Will the effects of the filler decrease over time/months and settle? Can a bruise heal if you are slightly over-filled.... I feel so stupid for doing this to myself and just accepted change...

Doctor Answers 5

Unhappy with results following Belotero injections

Thank you for sharing the question. Sorry to hear about the results. The injected material will dissolve over time. If you want faster removal, your doctor can inject Vitrase. See an Oculoplastic Surgeon for injections in this delicate area. Good luck,

Tear Trough Fillers -- Try Cannulas; hylauronidase if unhappy

If you are unhappy, you can reverse the filler. I suggest you see a cosmetic dermatologist with experience and use cannulas to prevent side effects.  Best, Dr. Emer.

Jason Emer, MD
Los Angeles Dermatologic Surgeon
4.9 out of 5 stars 167 reviews

How long does Belotero last ?

Bruising/swelling can last a few days to a few weeks after under eye filler injection. But the filler itself can last a lot longer, even up to 2 years. See an oculoplastic specialist if you are concerned about the results.

Mehryar (Ray) Taban, MD, FACS
Beverly Hills Oculoplastic Surgeon
4.9 out of 5 stars 62 reviews

Bromelain for bruising


Belotero is a thin hyaluronic product and is metabolized between 8 months and 14 months.

Bromelain is an excellent enzyme that digests blood products.

Read the Bromelain ebook on the link below

It is a natural enzyme derived from the stem of pineapples. 

Dr Karamanoukian

Belotero and Bruising

Under eye injections can often cause bruising and is something that often happens.  The swelling and bruising can last about two weeks.  Please consider taking Arnica to decrease the bruising and it will take a few weeks to see the full effects.  Best, Dr. Green

These answers are for educational purposes and should not be relied upon as a substitute for medical advice you may receive from your physician. If you have a medical emergency, please call 911. These answers do not constitute or initiate a patient/doctor relationship.